# SDR USAA2012121900002

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 58,978 hours, 8,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 3L DOOR BOTTLE PRESSURE READS LOW.  MAINTENANCE SERVICED 3L DOOR BOTTLE PRESSURE TO PROPER LEVEL.
